# SDR DALA2023082406881

- Difficulty date: August 19, 2023
- Submitted: August 24, 2023
- Operation: Air carrier
- Aircraft: N844MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29717
- Aircraft time: 86,620 hours, 14,691 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1820 1R DOOR WILL NOT ARM. CORRECTIVE ACTION: SLIDE LIGHT PANEL INDICATOR REPLACED DOOR 1R. OPS CHECK OK IAW B764 AMM 52-73. MEL CLOSED AND PLACARD REMOVED. (4858578)
